# SDR SWAA991518

- Difficulty date: September 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N664WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23495
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 332A13055
- Condition: Ruptured
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 ENG EGT IND 80 DEGREES HIGHER THAN NR 2 ENG, ALSO SLOW TO ACCELERATE.  FOUND 9TH STG DUCT RUPTURED ON ENG.  REMOVED AND RELACED 9TH STG DUCT.
